# SDR JIKA2017011602

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N560UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT560
- Aircraft time: 22,469 hours, 22,089 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032081
- Condition: Leaking
- Location: Hyd System
- Part time: 22,469 hours, 22,089 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT WAS ENROUTE, WHEN BOTH LEFT AND RIGHT HYDRAULIC PRESSURE LOW ANNUNCIATORS ILLUMINATED. THE PILOT NOTED HYDRAULIC PRESSURE DROPPING BELOW NORMAL LIMITS. THE PILOT NOTIFIED COMPANY DISPATCH AND ARRANGED TO RETURN TO DEPARTURE. THE PILOT FOLLOWING EMERGENCY PROCEDURES PERFORMED A MANUAL LANDING GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  INSPECTED THE HYDRAULIC SYSTEMS AND FOUND THAT A HYDRAULIC LINE TO THE NOSE LANDING GEAR UP CIRCUIT HAD A SMALL PIN HOLE. MAINTENANCE REMOVED AND REPLACED THE LINE WITH A FABRICATED SERVICEABLE UNIT. IAW SA 227 AMM 20-40-00.  MAINTENANCE REMOVED AND REPLACED BOTH LEFT AND RIGHT ENGINE DRIVEN HYDRAULIC PUMPS WITH SERVICEABLE UNITS AND FLUSHED THE HYDRAULIC SYSTEM. THE MAIN SYSTEM FILTER WAS REPLACED WITH NEW.  MAINTENANCE PERFORMED GEAR SWINGS AND GROUND RUNS AND LEAK AND OPERATIONAL CHECKS WERE NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
